# SDR ASOA201200268

- Difficulty date: January 23, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 19,659 hours, 13,495 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH IN MODERATE ICING CONDITIONS,  RECEIVED LT WING ANTI ICE CAUTION MESSAGE.  FOLLOWED QRH AND MESSAGE DID NOT EXTINGUISH.  EMERGENCY DECLARED.  PERFORMED RESET OF WING ANTI ICE SYSTEM IAW FIM 30-12-00,  COULD NOT DUPLICATE MESSAGE.  NO FURTHER ISSUES AT THIS TIME, ACFT OK FOR SERVICE.
